# SDR AALA20070102

- Difficulty date: January 16, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - EMERGENCY LIGHT AT OVERHEAD ROW 39 RIGHT SIDE INOPERATIVE.  RELAMPED OVERHEAD EMERGENCY LIGHT AT ROW 39 RIGHT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
